Facebook Pixel
EmpowHER Guest

Is it possible to take too much probiotic?

By Anonymous August 30, 2017 - 1:27pm
Rate This

I eat activia every day.

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

It is possible to overdo probiotics - some people are sensitive to probiotics. Taking too much can cause bloating or diarrhea. However, an Activia a day is not overdoing probiotics and should not cause upset. If it does, however, reduce it to half a yogurt per day and see if that works better.

August 30, 2017 - 4:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Topics

Digestion Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!